# SDR DALA2025062404731

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 22,791 hours, 10,180 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Charger
- Condition: Fire
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3040, SEAT 4C POWER CHARGER: SMOKE AND FLAME OUT OF CHARGER WHEN REMOVING POWER CHORD. CORRECTIVE ACTION: REPLACED PED POWER OUTLET. (LP 7172264)
